# SDR 2A6D20220712

- Difficulty date: July 12, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N241AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0573
- Aircraft time: 5,395 hours, 20,645 cycles
- Engine: Pwa PW206B2
- Engine time: 6,072 hours, 3,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keelbeam
- Part number: L533M1009203
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Part time: 5,395 hours, 20,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE LH KEEL BEAM CAP (PN: L533M1009203) IN THE HORIZONTAL FLANGE IN THE FORM OF AN AREA OF CORROSION MEASURED TO BE APPROXIMATELY 0.30” X 0.30” AND 0.009” DEEP, AS WELL AS 4EA ADDITIONAL HOLES DRILLED THROUGH THE FLANGE, AND A SECTION OF MATERIAL MISSING FROM THE UPPER SURFACE THAT MEASURES TO BE APPROXIMATELY 1.0” X 0.25” AND 0.032” DEEP.
